# SDR DALA2016070905238

- Difficulty date: July 8, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 48,648 hours, 27,759 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Gearbox
- Condition: Missing
- Location: Trim Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY TRIM MOTOR HORN RUNS CONTINUOUSLY.  FOUND GEARBOX NOT INSTALLED.  INSTALLED GEARBOX AND NEW PRIMARY LONGITUDINAL DRIVE MOTOR PER MM. OPERATION CHECKS OK.
